IJD
Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 455  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
CASE REPORTS
Year : 2005  |  Volume : 50  |  Issue : 3  |  Page : 146-149

Intertriginous drug eruptions


Department of Dermatology, Venereo1ogy & Leprosy, Indira Gandhi Medical College. Shimla, India

Correspondence Address:
Ramesh Chander Sharma
Department of Dermatology. Venereology & Leprosy, Indira Gandhi Medical College, Shimla 171 001
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

Drug eruptions confined to intertriginous areas are rare and unusual cutaneus manifestations of amoxicillin sensitivity. We describe here three such cases of intertriginous drug eruptions. Two of these patients had developed fexural exanthematous rash and mild systemic symptoms following amoxicillin administration while in the third it was due to, hitherto unreported, celecoxib. Their possible patho-mechanism in the light of current knowledge is also discussed.


[FULL TEXT] [PDF Not available]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed9656    
    Printed225    
    Emailed3    
    PDF Downloaded0    
    Comments [Add]    

Recommend this journal